# SDR HALA2021050700058

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 0186
- Aircraft time: 7,224 hours, 1,587 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 40256
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - FUEL L TK PUMP 2 LO PR DISPLAYED ON ECAM DURING CRUISE AT FL370 WITH 1HR15MINS REMAINING IN FLIGHT.  FUEL TEMP 19C. // TROUBLESHOT FUEL L TK PUMP 2 LO PR PER A321 TSM 28-21-00-810-828-A.  COMPLIED WITH STEPS (2) TRU (20).  NO DEFECTS NOTED. (DL783821).  REMOVE AND REPLACED L TK 2 PUMP PER A321 AMM 28-21.  LEAK CK AND OPS CK GOOD.  C/W SFAR88 INSTRUCTIONS.
